Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 103, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 3, 2018, 3:29 PM MDT for Socorro County, Torrance County, Valencia County, New Mexico. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2018, 3:29 PM MDT (21:29 UTC)
- Expired
- Jun 3, 2018, 4:30 PM MDT
- In force
- 61 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Socorro County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 52 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 3:35 PM MDT | HAIL 1 | 1 Wsw Jarales, NM | |
| Jun 3, 3:35 PM MDT | HAIL 1 | Meadow Lake, NM | |
| Jun 3, 3:35 PM MDT | HAIL 1.5 | 5 S Belen, NM | SKYLIGHTS KNOCKED OUT. |
| Jun 3, 4:03 PM MDT | HAIL 1 | 17 Se Belen, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 12:54 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -492 J/kg
- Mixed-layer LCL
- 2354 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
070
WUUS55 KABQ 032129
SVRABQ
NMC053-057-061-032230-
/O.NEW.KABQ.SV.W.0103.180603T2129Z-180603T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
329 PM MDT SUN JUN 3 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Valencia County in central New Mexico...
North central Socorro County in central New Mexico...
West central Torrance County in central New Mexico...
* Until 430 PM MDT.
* At 329 PM MDT, a severe thunderstorm was located over Jarales, or
near Belen, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Valencia, Los Lunas, Belen, Peralta, Rio Communities North,
Veguita, El Cerro Mission, Jarales, Los Trujillos-Gabaldon and
Tome.
This includes Interstate 25 between Mile Markers 178 and 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3475 10694 3488 10641 3487 10641 3487 10635
3437 10641 3449 10700
TIME...MOT...LOC 2129Z 261DEG 21KT 3462 10681
HAIL...1.50IN
WIND...60MPH
$$
CA2 follow-up statements
815
WWUS55 KABQ 032156
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
356 PM MDT SUN JUN 3 2018
NMC053-057-061-032230-
/O.CON.KABQ.SV.W.0103.000000T0000Z-180603T2230Z/
Valencia-Socorro-Torrance-
356 PM MDT SUN JUN 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN VALENCIA...NORTHEASTERN SOCORRO AND WEST CENTRAL
TORRANCE COUNTIES...
At 356 PM MDT, a severe thunderstorm was located near Rio
Communities, or 9 miles southeast of Belen, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Valencia, Los Lunas, Belen, Peralta, Rio Communities North, Veguita,
El Cerro Mission, Jarales, Los Trujillos-Gabaldon and Tome.
This includes Interstate 25 between Mile Markers 178 and 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3488 10641 3487 10641 3487 10635 3437 10641
3446 10685 3479 10678
TIME...MOT...LOC 2156Z 266DEG 21KT 3460 10663
HAIL...1.50IN
WIND...60MPH
$$
CA267
WWUS55 KABQ 032228
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
428 PM MDT SUN JUN 3 2018
NMC053-057-061-032238-
/O.EXP.KABQ.SV.W.0103.000000T0000Z-180603T2230Z/
Valencia-Socorro-Torrance-
428 PM MDT SUN JUN 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VALENCIA...
NORTHEASTERN SOCORRO AND WEST CENTRAL TORRANCE COUNTIES WILL EXPIRE
AT 430 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 900 PM MDT for
central New Mexico.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.
LAT...LON 3488 10641 3487 10641 3487 10635 3437 10641
3446 10685 3479 10678
TIME...MOT...LOC 2228Z 287DEG 25KT 3453 10645
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:29 PM MDT, 0 minutes earlier.
Area forecast discussion, Jun 3, 3:29 PM MDT, 0 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 329 PM MDT Sun Jun 3 2018 .SYNOPSIS... As an upper level low pressure system crosses the central and southern Rockies, there is a slight risk of severe thunderstorms from the Continental Divide across the eastern plains through this evening. Some storms will also be capable of producing a quick burst of heavy rain which could lead to localized flooding. The activity will taper off later tonight, and will be followed by warmer and drier weather through the work week. Tuesday through Thursday will see temperatures 5 to 15 degrees above average. The upper high center will wobble around the region later this week, with potential for some moisture to seep into the state, and spark some showers and thunderstorms. && .DISCUSSION... Closed low over southeast UT is combining with a backdoor front and plentiful Gulf moisture to generate several rounds/lines of convection today. A tornado was confirmed 2-3 miles south of the Acoma Pueblo administration offices just south of I-40. Models agree that the current line of convection in the mid RGV will expand as it heads east and southeast this evening. Stability from the low- level ely flow likely to keep severe thunderstorms over eastern NM in check somewhat this evening. 50kts of winds at 500mb will likely keep precipitation amounts in check this evening along and east of the central mountain and over southeast NM tonight. An upper level ridge builds over NM Monday and Tuesday, sliding east of the state Wednesday. High temperatures warm across eastern NM Tuesday with triple-digit heat returning to many lower elevation sites. Lee side surface low deepens somewhat over northeast NM Wednesday once the ridge axis shift east of the state. Southerly to southwest winds increase a bit but nothing major. Thursday through next weekend sure looking rather monsoon-like with the sub-tropical upper- high centered over TX/southern NM and southerly to southwest flow aloft brining up sub-tropical moisture. A few thunderstorms are possible mainly south of I-40 Thursday afternoon and evening with more activity possible areawide Friday and perhaps into next weekend. && .FIRE WEATHER... Moisture has increased over New Mexico, with scattered to numerous showers and thunderstorms tracking northeast this afternoon. Some of the convection could become strong to severe through this evening with large hail and erratic gusts to around 50 or 60 mph. Potential for localized heavy rain also, with flash flooding concerns if one of these cells hits a burn scar. Models suggest most widespread and significant rainfall may be focused over portions of central to eastern New Mexico through tonight but are not in good agreement on the specific area. Cell motion may trend to a more east or southeasterly direction this evening. Cooler tonight, then a warming and drying trend Monday, persisting into the later part of the week with above average temperatures. Despite the warming and drying, winds are not forecast to be strong enough to trigger critical fire weather conditions. Tuesday through Thursday will be 5 to 15 degrees warmer than average and the west and central will be particularly dry, with 5 to 15 consecutive hours of single digit humidities. Poor overnight humidity recoveries will also plague the west and central during this time. Models suggest there may be some seeping of moisture into the upper high late this week, which could spark some mostly dry afternoon and evening showers and thunderstorms. && .AVIATION... 18Z TAF CYCLE Upper low vcnty Four Corners at 18Z to track over CO and nrn NM next 12-18 hrs. Expect broad swath of showers and tstms stretching in an arc from near E33 to KSXU and KSRR at 17Z to continue moving e, with additional development over wrn/central NM aft 19Z. Generally VFR but cigs/vsbys lowering briefly to MVFR or IFR and obscuring terrain in convection. Some storms may be strong to severe with hail and wind gusts to 45-50kts. Convection may evolve into a large area of rain with embedded storms over portions of ern NM aft 00Z but forecast models not at all in agreement where this activity will be focused. Clearing and drying from west to east over the state aft 04/12Z. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 51 92 52 93 / 5 0 0 0 Dulce........................... 41 84 42 88 / 10 5 0 5 Cuba............................ 46 83 50 87 / 10 5 0 0 Gallup.......................... 42 90 42 90 / 0 0 0 0 El Morro........................ 42 85 43 86 / 10 0 0 0 Grants.......................... 43 87 45 90 / 10 5 0 0 Quemado......................... 47 88 47 88 / 10 0 0 0 Glenwood........................ 56 96 57 94 / 0 0 0 0 Chama........................... 36 79 36 83 / 30 10 0 5 Los Alamos...................... 52 83 57 88 / 30 10 0 5 Pecos........................... 50 84 55 88 / 70 0 0 5 Cerro/Questa.................... 43 78 45 83 / 50 10 5 5 Red River....................... 39 70 39 76 / 60 10 10 5 Angel Fire...................... 33 74 32 79 / 60 5 5 5 Taos............................ 41 83 42 88 / 50 5 0 5 Mora............................ 43 81 46 86 / 60 5 0 5 Espanola........................ 49 90 53 95 / 30 0 0 5 Santa Fe........................ 52 84 56 89 / 50 0 0 5 Santa Fe Airport................ 49 88 53 92 / 40 0 0 5 Albuquerque Foothills........... 54 89 58 92 / 50 0 0 0 Albuquerque Heights............. 57 91 59 93 / 40 0 0 0 Albuquerque Valley.............. 54 92 57 95 / 40 0 0 0 Albuquerque West Mesa........... 55 91 58 94 / 30 0 0 0 Los Lunas....................... 52 93 53 96 / 50 5 0 0 Rio Rancho...................... 55 91 58 94 / 30 0 0 0 Socorro......................... 59 93 62 97 / 60 10 0 0 Sandia Park/Cedar Crest......... 50 85 53 87 / 60 0 0 0 Tijeras......................... 50 87 54 90 / 60 0 0 0 Moriarty/Estancia............... 45 90 46 93 / 60 0 0 0 Clines Corners.................. 49 86 51 89 / 70 5 0 0 Gran Quivira.................... 53 87 56 90 / 70 0 0 0 Carrizozo....................... 57 90 60 93 / 60 5 0 0 Ruidoso......................... 52 83 55 86 / 70 10 0 0 Capulin......................... 48 83 50 88 / 40 10 10 10 Raton........................... 46 87 49 91 / 50 5 10 10 Springer........................ 46 88 49 93 / 50 5 5 5 Las Vegas....................... 47 84 49 89 / 70 5 0 5 Clayton......................... 54 90 56 93 / 30 10 10 10 Roy............................. 51 87 53 93 / 60 5 0 5 Conchas......................... 57 95 59 101 / 70 5 0 0 Santa Rosa...................... 56 94 58 100 / 70 5 0 0 Tucumcari....................... 58 96 61 101 / 60 10 0 0 Clovis.......................... 57 91 60 98 / 50 10 5 0 Portales........................ 59 92 62 99 / 50 10 5 0 Fort Sumner..................... 59 95 61 101 / 70 10 0 0 Roswell......................... 64 98 63 105 / 60 10 0 0 Picacho......................... 59 93 61 98 / 60 10 0 0 Elk............................. 54 88 57 92 / 50 10 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 3, 4:15 AM MDT, 11 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 415 AM MDT Sun Jun 3 2018 NMZ501>540-041100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 415 AM MDT Sun Jun 3 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms from the continental divide region of western New Mexico eastward onto the central high plains this afternoon and evening. Large hail and damaging winds will be the main threat. Some storms will also be capable of producing heavy rain at rates over 1 inch per hour with a risk of flash flooding. Heavy rain on very dry soil can result in heavy runoff and drainage problems, but the greatest risk of flash flooding will be in urban areas of central New Mexico and also on recent burn scars. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. However, weather can change very rapidly. Always use the latest forecasts, watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening mainly from the continental divide eastward to the Pecos River Valley of eastern New Mexico. 44
In the hours before
Local storm report, Jun 3, 1:34 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
134 PM MDT SUN JUN 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 5 S SAN FIDEL 35.01N 107.60W
06/03/2018 E1.75 INCH CIBOLA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ201800673
RJHLocal storm report, Jun 3, 1:36 PM MDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
136 PM MDT SUN JUN 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 3 NE FARMINGTON 36.79N 108.15W
06/03/2018 E0.88 INCH SAN JUAN NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ201800674
RJHSpecial weather statement, Jun 3, 1:48 PM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
148 PM MDT SUN JUN 3 2018
NMZ534>537-032015-
Roosevelt County-Curry County-Quay County-De Baca County-
148 PM MDT SUN JUN 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT...
SOUTHEASTERN DE BACA...SOUTH CENTRAL QUAY AND SOUTHWESTERN CURRY
COUNTIES UNTIL 215 PM MDT...
At 148 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Taiban, or 18 miles southeast of Fort Sumner, moving
northeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Melrose, Floyd, House, Saint Vrain, Tolar, Taiban and Mcalister.
Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 900 PM MDT for
southeastern and east central New Mexico.
LAT...LON 3431 10335 3408 10412 3408 10415 3407 10415
3402 10431 3425 10448 3475 10375
TIME...MOT...LOC 1948Z 237DEG 35KT 3431 10398
33Local storm report, Jun 3, 2:01 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT SUN JUN 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TORNADO 4 S SAN FIDEL 35.02N 107.60W
06/03/2018 CIBOLA NM TRIBAL EMERGENCY
&&
EVENT NUMBER ABQ201800675
RJHSpecial weather statement, Jun 3, 3:16 PM MDT, 13 minutes before
Special Weather Statement National Weather Service Albuquerque NM 316 PM MDT SUN JUN 3 2018 NMZ518-519-521-522-032200- Sandia/Manzano Mountains-Santa Fe Metro Area-Middle Rio Grande Valley/Albuquerque Metro Area-Estancia Valley- 316 PM MDT SUN JUN 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL... SOUTHWESTERN SANTA FE...BERNALILLO AND NORTH CENTRAL TORRANCE COUNTIES UNTIL 400 PM MDT... At 316 PM MDT, Doppler radar was tracking a strong thunderstorm near Sandia Heights, or 8 miles east of Albuquerque, moving northeast at 30 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Northeastern Albuquerque, Edgewood, Moriarty, Tijeras, Cedar Crest, Cedar Grove, Sedillo, Sandia Heights, Sandia Park and Golden. This includes Interstate 40 between Mile Markers 167 and 201. Accumulations of small hail on roads can create very slick and hazardous driving conditions. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && A severe thunderstorm watch remains in effect until 900 PM MDT for central and north central New Mexico. LAT...LON 3491 10647 3518 10655 3536 10626 3499 10595 TIME...MOT...LOC 2116Z 244DEG 25KT 3510 10648 CA
Local storm report, Jun 3, 3:29 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT SUN JUN 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 7 S PORTALES 34.08N 103.34W
06/03/2018 E0.88 INCH ROOSEVELT NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ201800676
RJHThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 11:38 AM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Jun 3, 12:20 PM MDT | Special Weather Statement | ABQ | Cibola | 40 min |
| Jun 3, 12:24 PM MDT | Special Weather Statement | ABQ | San Juan | 36 min |
| Jun 3, 12:26 PM MDT | Special Weather Statement | ABQ | McKinley | 34 min |
| Jun 3, 12:30 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 45 min |
| Jun 3, 1:15 PM MDT | Tornado Warning | ABQ | Cibola | 30 min |
| Jun 3, 1:21 PM MDT | Special Weather Statement | ABQ | Valencia | 24 min |
| Jun 3, 1:25 PM MDT | Special Weather Statement | ABQ | San Juan | 50 min |
| Jun 3, 1:38 PM MDT | Areal Flood Advisory | ABQ | San Juan | 3 hr |
| Jun 3, 1:38 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 52 min |
| Jun 3, 1:44 PM MDT | Areal Flood Advisory | ABQ | San Juan | 3 hr |
| Jun 3, 1:48 PM MDT | Special Weather Statement | ABQ | De Baca | 27 min |
| Jun 3, 1:51 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Sandoval | 39 min |
| Jun 3, 2:13 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro | 3 hr |
| Jun 3, 2:30 PM MDT | Areal Flood Advisory | ABQ | San Juan | 3 hr |
| Jun 3, 2:34 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Sandoval, Socorro, Valencia | 56 min |
| Jun 3, 2:57 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola | 3 hr |
| Jun 3, 3:04 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 116 min |
| Jun 3, 3:16 PM MDT | Special Weather Statement | ABQ | Bernalillo | 44 min |
| Jun 3, 3:17 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 3 hr |
| Jun 3, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 65 min |
| Jun 3, 3:26 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Socorro, Valencia | 4 hr |
| Jun 3, 3:53 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Torrance | 67 min |
| Jun 3, 3:58 PM MDT | Special Weather Statement | ABQ | Santa Fe | 47 min |
| Jun 3, 4:07 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 68 min |
| Jun 3, 4:27 PM MDT | Areal Flood Advisory | ABQ | Valencia | 3 hr |
| Jun 3, 4:27 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 63 min |
| Jun 3, 4:52 PM MDT | Tornado Warning | ABQ | Torrance | 23 min |
| Jun 3, 5:04 PM MDT | Special Weather Statement | ABQ | Torrance | 41 min |
| Jun 3, 5:16 PM MDT | Special Weather Statement | ABQ | Socorro | 44 min |
| Jun 3, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 16 min |
| Jun 3, 5:58 PM MDT | Special Weather Statement | ABQ | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.